# SDR P5CA9601072

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 2280-2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND LOOSE CLIPS ON FLOOR ANGLE BETWEEN STA 2280 TO 2360 LT SIDE.  CLEANED CORROSION AND TREATED PER SRM 51-10-01 AND 51-30-02.
